Tantum Flu lemon flavor x 10 pieces

Angelini

Sale price £13.99 Regular price £20.00

Tax included. Shipping calculated at checkout.
  • Two active substances - paracetamol and phenylephrine hydrochloride - alleviate the symptoms experienced in the course of influenza and cold. Tantum Flu is a powder for the preparation of a lemon-flavored drink.

The composition of Tantum Flu lemon flavor:

Active substances: paracetamol and phenylephrine hydrochloride. One sachet contains 600mg of paracetamol and 10mg of phenylephrine hydrochloride (equivalent to 8.2mg of phenylephrine). The other ingredients are sucrose, anhydrous citric acid, sodium citrate, corn starch, sodium cyclamate, sodium saccharin, ascorbic acid, colloidal anhydrous silica, lemon flavor, curcumin powder 5% P-WD (curcumin E 100 + dried glucose syrup).

Action Tantum Flu lemon flavor:

The drug is intended to fight the symptoms of flu and cold infections. Tantum Flu contains phenylephrine hydrochloride and paracetamol. Thanks to these active substances, the drug relieves headache, sore throat and fever. Paracetamol is responsible for analgesic and antipyretic effects. In addition, phenylephrine hydrochloride shrinks the blood vessels of the nasal mucosa, which facilitates free breathing. In addition, the drug reduces headache caused by swelling of the nasal passages and elevated pressure in the nasal sinuses. The product has a pleasant lemon flavor.

Application:
Tantum Flu, a lemon flavor indicated for use in the relief of cold and flu symptoms (including pain, swelling and nasal congestion, as well as fever). For use in adolescents over 12 years of age and adults.

Additional information:
Keep out of reach of children at room temperature. Due to the sodium content (135.8 mg in one sachet), caution should be exercised in people who limit the amount of sodium in the diet, as well as in people with impaired renal function. The drug contains glucose and 2g of sucrose in one sachet, so before using it should consult a doctor in the case of people with diabetes and people with intolerance to certain sugars. Do not drink alcohol while using the drug.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug. Do not use in people with severe cardiac disease, high blood pressure (hypertension) and overactive thyroid gland. Do not use in people who have used monoamine oxidase inhibitors (IMAO) in the last 14 days, as well as in people who take other medicines that reduce the congestion of the eyes and nose (sympathomimetics). Do not use below 12 years of age. It is not recommended for use during pregnancy and breastfeeding.

Side effects:
The use of the drug is associated with the risk of side effects in some people: hypersensitivity reactions or allergic reactions (eg skin rash), changes in the blood (thrombocytopenia, pancytopenia, agranulocytosis, leukopenia, neutropenia), high blood pressure accompanied by headache , palpitations, vomiting, acute pancreatitis (when using higher doses), difficulty urinating (in men). There have also been cases of severe skin reactions.

Dosage of Tantum Flu sachets lemon flavor:

Use as directed by your doctor or as directed on the leaflet. The recommended dose for adolescents over 12 years of age and for adults: one sachet every 4-6 hours. The maximum daily dose is 4 sachets. The contents of the sachet should be dissolved in 150ml of water (cold or hot), if necessary, you can sweeten the taste. Do not use for more than 5 days. If after three days of using the medicine the symptoms do not disappear or there is a worsening, please consult your doctor.